# SDR VJ9800350

- Difficulty date: August 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N462AT
- Make and model: Boeing 737297
- Aircraft serial: 22631
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 328-312
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 DOOR SILL LOWER SUPPORT ANGLE BETWEEN STA 328-312 HAS 100 PERCENT MATERIAL LOSS.  REMOVED SUPPORT ANGLE AND CLEANED CORROSION, MATERIAL LOSS 100 PERCENT OUT OF LIMITS IAW 737 SRM 53-10-1, 51-10-6.  FABRICATED REPAIR ANGLE LS980-2.  DRILLED, TRIMMED, DEBURRED, TREATED, PRIMED, AND INSTALLED IAW 737 SRM 51-40-3.  INSTALLED SUPPORT IAW 737 SRM 51-30-2.
